| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A materials manager reported that after intraocular lens implantation procedure, the patient ended up being too near sighted.The lens was removed and replaced with another lens in a secondary procedure.Additional information was requested, but no further information is available.
Event or Problem Description
Additional information received stated that the event (ending up being too near sighted), was due to pre-op miscalculation.The lens was replaced with another company lens.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction.No further reports required the manufacturer internal reference number is: (b)(4).